Publication
Title
Ferromagnetism and magnetoresistance in monolayered manganites Ca2-xLnxMnO4
Author
Language
English
Source (journal)
Journal of materials chemistry / Royal Society of Chemistry [London] - Cambridge, 1991 - 2012
Publication
Cambridge : 1998
ISSN
0959-9428
1364-5501 [online]
Volume/pages
8:11(1998), p. 2411-2416
ISI
000076974900019
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 05.10.2017
To cite this reference